# SDR AALA20131105006

- Difficulty date: November 5, 2013
- Submitted: November 13, 2013
- Operation: Air carrier
- Aircraft: N350AN
- Make and model: Boeing 767323
- Aircraft serial: 33089
- Aircraft time: 41,527 hours, 6,534 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT RT WING EXTERIOR EMERGENCY LIGHT INOPERATIVE.  REPLACED LAMP FOR AFT RT WING EXTERIOR EMERGENCY LIGHT.  OPERATIONS CHECKED NORMAL.
